# SDR UIEA2018061101129

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,548 hours, 9,643 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 113C510
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS DURING FLIGHT, SWITCHED TO STANDBY N PER QRH. REMOVED AND REPLACED RIGHT PACK TEMP CONTROLLER IAW AMM 21-51-14. OPS CHECK IS GOOD AT THIS TIME. PERFORMED OPS CHECK IAW AMM 21-51-00.
